×

zbMATH — the first resource for mathematics

Found 59 Documents (Results 1–59)

100
MathJax
Theory Probab. Appl. 64, No. 2, 171-185 (2019); translation from Teor. Veroyatn. Primen. 64, No. 2, 209-227 (2019).
MSC:  60E15 60G50
PDF BibTeX XML Cite
Full Text: DOI
Neininger, Ralph (ed.) et al., Proceedings of the 27th international conference on probabilistic, combinatorial and asymptotic methods for the analysis of algorithms – AofA’16, Kraków, Poland, July 4–8, 2016. Kraków: Jagiellonian University, Department of Theoretical Computer Science. 13 p. (2016).
MSC:  60G50 05C81 60J10
PDF BibTeX XML Cite
Full Text: arXiv
Collins, Tom (ed.) et al., Mathematics and computation in music. 5th international conference, MCM 2015, London, UK, June 22–25, 2015, Proceedings. Cham: Springer (ISBN 978-3-319-20602-8/pbk; 978-3-319-20603-5/ebook). Lecture Notes in Computer Science 9110. Lecture Notes in Artificial Intelligence, 64-70 (2015).
PDF BibTeX XML Cite
Full Text: DOI
Albers, Susanne (ed.) et al., Automata, languages and programming. 36th international colloquium, ICALP 2009, Rhodes, Greece, July 5–12, 2009. Proceedings, Part I. Berlin: Springer (ISBN 978-3-642-02926-4/pbk). Lecture Notes in Computer Science 5555, 415-426 (2009).
MSC:  05C81 60G50 68R10
PDF BibTeX XML Cite
Full Text: DOI
Binder, Ilia (ed.) et al., Universality and renormalization. From stochastic evolution to renormalization of quantum fields. Proceedings of the workshops ‘Percolation, SLE and related topics’, September 20–24 2005 and ‘Renormalization and universality in mathematical physics’, October 18–22, 2005, Toronto, Canada. Providence, RI: American Mathematical Society (AMS); Toronto: The Fields Institute for Research in Mathematical Sciences (ISBN 0-8218-4273-0/hbk). Fields Inst. Commun. 50, 199-224 (2007).
PDF BibTeX XML Cite
Butković, D. (ed.) et al., Functional analysis. VI. Proceedings of the postgraduate school and conference, Dubrovnik, Croatia, September 19-29, 1999. Aarhus: University of Aarhus, Department of Mathematical Sciences, Var. Publ. Ser., Aarhus Univ. 45, 27-44 (2000).
PDF BibTeX XML Cite
Kolchin, V. F. (ed.) et al., Probabilistic methods in discrete mathematics. Proceedings of the third Petrozavodsk conference. Petrozavodsk (Russia), May 11-16, 1992. Moskva: TVP. Prog. Pure & Appl. Discret. Math. 1, 376-385 (1993).
Reviewer: M.Quine (Sydney)
MSC:  60F05 60G50 60B10
PDF BibTeX XML Cite
Gamkrelidze, R. V. (ed.) et al., Probability theory - 6. Limit theorems in probability theory. Moskva: Vsesoyuznyj Institut Nauchnoj i Tekhnicheskoj Informatsii, Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Fundam. Napravleniya. 81, 219-312 (1991).
PDF BibTeX XML Cite
J. Appl. Math. Mech. 52, No. 2, 270-274 (1988); translation from Prikl. Mat. Mekh. 52, No. 2, 341-345 (1988).
MSC:  74S30 60G50 60H30
PDF BibTeX XML Cite
Full Text: DOI
J. Sov. Math. 38, No. 6, 2321-2326 (1987); translation from Probability distributions and mathematical statistics, Collect. Artic., Tashkent 1986, 265-277 (1986).
Reviewer: A.K.Basu
MSC:  60F10 60G60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software